Valium Overdose

It is advised to always remain alert, while taking any drug. In case of Valium overdoes the following symptoms will help to indicate the overdose and, as result, take timely precaution actions:

  • Blurry or double vision;
  • Confused mental state;
  • Blue lips or nails;
  • Depression feeling;
  • Dizziness, inability to stay upright;
  • Uncoordinated movements;
  • Excitability;
  • Abnormal weakness;
  • Breathing difficulties and/or complete cessation of breath;
  • Unresponsiveness; not seeming alert.

A person experiencing Valium overdose may actually exhibit just a few of the signs listed above. In case, if you notice any of the abovementioned symptoms, seek an immediate medical attention (e.g. USA and Canada Emergency Number: 911, 999, 112 etc.). In addition, Poison Help line is available at 1-800-222-1222. Diazepam overdose can be fatal, so take this medication seriously.